IJPAM: Volume 104, No. 4 (2015)
ON A HILBERT SPACE
Department of Mathematics
College of Science
Al Jouf, 2014, SAUDI ARABIA
Abstract. In this paper we introduce a generalization of the class of -partial isometries operators recently studied in A bounded linear operator on a Hilbert space is called an - partial isometry of order for a positive integers and , if
Received: August 8, 2015
AMS Subject Classification: 47B48
Key Words and Phrases: Hilbert space, isometry, partial isometry, -isometric operator, reducing subspace, the single valued extension property
Download paper from here.
DOI: 10.12732/ijpam.v104i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 599 - 619
-PARTIAL ISOMETRIES ON A HILBERT SPACE%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.